MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HEARTSTRING III PROXIMAL SEAL; CLAMP, VASCULAR

MAQUET CARDIOVASCULAR LLC HEARTSTRING III PROXIMAL SEAL; CLAMP, VASCULAR
Model Number HS-3045
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that after setting up the hst iii seal (4.5mm), for a coronary artery bypass procedure they inserted the delivery device into the patient's aorta and pushed the plunger, but it was not released correctly and the tension spring was caught in the tube and pulled out.When the delivery device was pulled out, the seal also came out of the aorta, so they did not reinsert it.Bleeding was slightly increased, but not enough to affect the patient's hemodynamics.No additional blood transfusions were required.When another heartstring was prepared and used in the same way, it could be placed in the aorta without any problems.Proceed with the procedure as it is, and the operation will be completed without any problems.The extension of operation time was several minutes.No patient was harmed.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).The lot #3000248143 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.H3 other text: device not returned.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).The device was returned to the factory for evaluation on 03/23/2023, however, the product was brought to the lab on 05/17/2023 for evaluation.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed on the delivery tube.The seal was observed in the delivery device in a deployed state.Slight blood was observed on the intact seal, no cracks or delamination was observed.No measurements of the delivery device were taken due to the presence of blood , which indicates an attempt was made to introduce the device into the aorta.Based on the returned condition of the device as well as the evaluation results, the reported failure "activation problem" was not confirmed.The lot #3000248143 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
HEARTSTRING III PROXIMAL SEAL
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key16336726
Report Number2242352-2023-00108
Device Sequence Number6873119
Product Code DXC
UDI-Device Identifier00607567700307
UDI-Public00607567700307
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130382
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2023
Device Model NumberHS-3045
Device Catalogue NumberHS-3045
Device Lot Number3000248143
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2023
Supplement Date Received by Manufacturer05/11/2023
06/01/2023
Initial Report FDA Received Date02/09/2023
Supplement Report FDA Received Date05/11/2023
06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose